# SDR FDEA202203081183

- Difficulty date: March 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: MAIN DECK R/H SIDE STA APROX. 1391 - 1451 RBL 75 HAS EXISTING SEAT   TRACK REPAIR DOT 43. REPAIRED PER SRM 53-00-52 FIG. 201, REPAIR 1.
